Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 74, NWS St. Louis, MO

April 29, 20174 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 29, 2017, 4:03 PM CDT for 4 counties in Illinois. It was in force for 42 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 4:03 PM CDT (21:03 UTC)
Expired
Apr 29, 2017, 4:45 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 4:08 PM CDTTSTM WND DMG2 W Miles Station, ILNUMEROUS TREE LIMBS DOWN AND A FEW TREES TWISTED AND BROKEN. POSSIBLE TORNADO.
Apr 29, 4:15 PM CDTHAIL 0.5Fosterburg, IL
Apr 29, 4:25 PM CDTTSTM WND DMG2 Sw Farmersville, ILMETAL ROOF BLOWN OFF. POWER POLES SNAPPED OFF.
Apr 29, 4:26 PM CDTTSTM WND DMG1 W Farmersville, ILCONSTRUCTION TRAILER FLIPPED OVER ON ITS SIDE.
Apr 29, 4:26 PM CDTHAIL 0.5Bunker Hill, IL
Apr 29, 4:27 PM CDTTSTM WND DMG1 N Farmersville, ILMULTIPLE TREES UPROOTED.
Apr 29, 4:28 PM CDTTSTM WND DMGFarmersville, ILTREE UPROOTED ONTO HOME CAUSING DAMAGE.
Apr 29, 4:48 PM CDTTSTM WND DMG1 Ene Farmersville, IL2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN MILE MARKERS 72 AND 73.
Apr 29, 4:48 PM CDTTSTM WND DMG1 Ne Farmersville, IL2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN MILE MARKERS 72 AND 73.
Apr 29, 4:49 PM CDTHAIL 0.88Livingston, IL
Apr 29, 4:54 PM CDTTSTM WND GST 62Harvel, IL
Apr 29, 4:54 PM CDTHAIL 1Harvel, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

289 
WUUS53 KLSX 292103
SVRLSX
ILC083-117-119-135-292145-
/O.NEW.KLSX.SV.W.0074.170429T2103Z-170429T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
403 PM CDT SAT APR 29 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  North central Madison County in southwestern Illinois...
  Macoupin County in southwestern Illinois...
  Northeastern Jersey County in southwestern Illinois...
  Western Montgomery County in south central Illinois...

* Until 445 PM CDT.

* At 402 PM CDT, severe thunderstorms were located along a line
  extending from near Kemper to near Alton to Granite City, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters have observed quarter size hail 
           and severe wind damage with this line of thunderstorms. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Granite City, Alton, Wood River, Bethalto, Litchfield, Carlinville,
  Staunton, Gillespie, East Alton, Brighton, Girard, Mount Olive,
  South Roxana, Bunker Hill, Benld, Roxana, Hartford, Worden, Raymond
  and White Oak.

This includes Interstate 55 in Illinois between exits 33 and 63.
 
This also includes  Beaver Dam State Park and Lake Lou Yaeger.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3903 8959 3901 8958 3900 8964 3898 8964
      3877 9012 3895 9009 3921 9023 3952 8971
      3952 8954 3903 8953
TIME...MOT...LOC 2102Z 232DEG 44KT 3918 9024 3894 9011 3873 9013 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
1 follow-up statement
840 
WWUS53 KLSX 292125
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
425 PM CDT SAT APR 29 2017

ILC083-292134-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-170429T2145Z/
Jersey IL-
425 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JERSEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.

LAT...LON 3903 8959 3901 8958 3900 8964 3898 8964
      3881 9003 3909 9001 3928 9011 3952 8971
      3952 8954 3903 8953
TIME...MOT...LOC 2124Z 224DEG 42KT 3934 9001 3912 8990 3891 8990 

$$

ILC117-119-135-292145-
/O.CON.KLSX.SV.W.0074.000000T0000Z-170429T2145Z/
Madison IL-Macoupin IL-Montgomery IL-
425 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL MADISON...MACOUPIN COUNTIES IN SOUTHWESTERN
ILLINOIS AND WESTERN MONTGOMERY COUNTIES IN SOUTH CENTRAL ILLINOIS...

At 424 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Palmyra to near Mount Clare to
Carpenter, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bethalto, Litchfield, Carlinville, Staunton, Gillespie, Girard, Mount
Olive, Bunker Hill, Benld, Roxana, Worden, Raymond, White Oak,
Livingston, Farmersville, Wilsonville, Sawyerville, Mount Clare, East
Gillespie and Eagarville.

This also includes  Beaver Dam State Park and Lake Lou Yaeger.
 
This includes Interstate 55 in Illinois between exits 33 and 63.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3903 8959 3901 8958 3900 8964 3898 8964
      3881 9003 3909 9001 3928 9011 3952 8971
      3952 8954 3903 8953
TIME...MOT...LOC 2124Z 224DEG 42KT 3934 9001 3912 8990 3891 8990 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:49 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 29, 3:49 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
349 PM CDT Sat Apr 29 2017

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 348 PM CDT Sat Apr 29 2017

Main severe weather threat and significant flash flood threat will
be the remainder of this afternoon into tonight. The warm front
continues to lift northwestward and was wavering from southwest/
south central IL into the St. Louis region into southeast MO at 20Z.
The air mass on the warm side of this boundary is becoming
increasingly unstable with SBCAPE of 1000+ J/KG, and as the
advancing QLCS interacts with the boundary/low level shear and
accompanying surface based instability, we should see our greatest
severe weather potential. The highest rainfall rates will also be
attendant with the ongoing thunderstorms across eastern MO and
eventually into southwest IL, and accordingly this will result in
the greatest flash flood threat.  In the wake of the QLCS/MCS, the
ascent will be less but the high PW air mass will contribute to
moderate rainfall rates and moderate amounts this evening into the
overnight hours in the large and growing trailing stratiform rain
region. Embedded convection in the trailing region could also
produce occasionally higher rain rates and thus a continued threat
of flash flooding.

The upper low/trof will lift northeast through the Plains on Sunday
with nearly vertically stacked lows and a east/northeast sweeping
cold front/occluded front. This front will be located near the MS
River by 00Z Monday. Additional showers and thunderstorms are
expected through the day along and ahead of the frontal boundary,
especially across eastern MO into western IL. Relatively quick
overall storm motions should keep high rainfall rates with the
thunderstorms short-lived at any given location. Some severe weather
potential will also exist with the storms across eastern MO into IL,
especially in the afternoon when instability should be maximized.

The flash flood watch and threat will continue until the rain ends
on Sunday evening, however the GREATEST flash flood threat will be
through tonight.

Glass

.LONG TERM...  (Sunday Night through Next Saturday)
Issued at 348 PM CDT Sat Apr 29 2017

As vertically stacked system lifts northward through Iowa Sunday
night, cold front to slide east through forecast area, exiting after
06z Monday. Should see ongoing strong to severe storms weaken and
move out of area Sunday evening. Timing still looks good, so feel
that ending time of flash flood watch is good. Region to get dry
slotted briefly before wrap around showers move in on back side of
system.

Colder air to filter in for Monday with highs only between 50 and 60
degrees. Isolated to scattered showers to move out by Monday
evening.

Dry conditions to return from Monday night through Tuesday before
next system moves in beginning Tuesday night. Overrunning showers to
develop and spread eastward north of a stationary front just south
of the MO/AR border. Activity to increase in coverage late Tuesday
night and Wednesday as several waves move along boundary. System to
exit region with precipitation tapering off during the day on
Thursday. Dry and moderating temperatures to return to the region
for the last part of the work week and into the weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017

The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.

SPECIFICS FOR KSTL:

Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.

Glass
&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     62  74  48  58 / 100  80  30  20
Quincy          48  68  45  51 / 100  80  30  30
Columbia        55  69  43  56 / 100  80  30  30
Jefferson City  58  71  44  58 / 100  80  30  30
Salem           66  77  50  57 / 100  80  50  10
Farmington      66  72  46  59 / 100  80  20  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 4:25 AM CDT, 11 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
425 AM CDT Sat Apr 29 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-300930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
425 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Some severe thunderstorms are expected today and tonight,
especially across southeast Missouri and southwest Illinois.
Large hail and damaging winds will be the primary threat, although
isolated tornadoes will be possible as well.  Heavy rain is also
expected today and tonight and a flash flood watch continues for
most of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday and Sunday evening,
particularly across southeast Missouri and southwest Illinois.

A heavy rainfall event will persist through Sunday evening. A
flash flood watch continues in effect for most of the forecast
area until late Sunday night. A total of 3 to 5 inches of
rainfall is forecast with locally higher amounts possible,
especially along Interstate 44 in Missouri and Interstate 55 in
Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight. Spotters are
encouraged to report any severe weather or significant rainfall
amounts and flooding, if observed, to the National Weather
Service.

GKS

In the hours before

Local storm report, Apr 29, 3:01 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
301 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HEAVY RAIN       ASHLAND                 38.77N  92.26W
04/29/2017  M4.93 INCH       BOONE              MO   TRAINED SPOTTER

            STORM TOTAL RAINFALL SINCE 500 AM.

&&

EVENT NUMBER LSX1700371

MDR
Local storm report, Apr 29, 3:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             BRIDGETON               38.77N  90.43W
04/29/2017  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700372

MDR
Local storm report, Apr 29, 3:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 NE KAMPVILLE          38.87N 90.52W
04/29/2017                   ST. CHARLES        MO   AMATEUR RADIO

            CARS AND BOATS OVERTURNED AT INTERSECTION OF
            DWYER AND CHURCH ROADS.

&&

JPG
Local storm report, Apr 29, 3:54 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             FLORISSANT              38.80N  90.32W
04/29/2017  E0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700373

MDR
Local storm report, Apr 29, 3:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     FLORISSANT              38.80N  90.32W
04/29/2017                   ST. LOUIS          MO   TRAINED SPOTTER

            1-FOOT DIAMETER TREE TOPPLED.

&&

EVENT NUMBER LSX1700374

MDR
Local storm report, Apr 29, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             FLORISSANT              38.80N  90.32W
04/29/2017  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            PEA-SIZED HAIL.

&&

EVENT NUMBER LSX1700375

MDR

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:14 PM CDTRiver Flood WarningLSXFayette10 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXBrown36 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXMorgan, Pike36 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXPike, Scott40 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams20 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams19 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams10 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXPike20 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXCalhoun43 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXMadison40 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXSaint Clair16 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXJackson, Randolph43 days
Apr 29, 12:41 AM CDTSevere Thunderstorm WarningLSXRandolph49 min
Apr 29, 3:53 AM CDTFlash Flood WarningLSXRandolph22 hr
Apr 29, 9:58 AM CDTSpecial Weather StatementLSXBond47 min
Apr 29, 2:53 PM CDTSevere Thunderstorm WarningLSXCalhoun52 min
Apr 29, 3:08 PM CDTFlash Flood WarningLSXAdams, Calhoun, Pike8 hr
Apr 29, 3:24 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison51 min
Apr 29, 3:56 PM CDTTornado WarningLSXJersey, Macoupin, Madison16 min
Apr 29, 4:42 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Macoupin, Madison, Montgomery48 min
Apr 29, 5:16 PM CDTRiver Flood WarningLSXBrown7 days
Apr 29, 5:20 PM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Macoupin, Montgomery8 hr
Apr 29, 5:29 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion, Montgomery61 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.